Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Certain Hilbert spaces of entire functions


Authors: D. J. Newman and H. S. Shapiro
Journal: Bull. Amer. Math. Soc. 72 (1966), 971-977
DOI: https://doi.org/10.1090/S0002-9904-1966-11608-7
MathSciNet review: 0205055
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn, La théorie des noyaux réproduisants et ses applications. I, Proc. Cambridge Philos. Soc. 39 (1943), 133-153. MR 8639
  • 2. V. Bargmann, On a Hilbert space of analytic functions and an associated integral transform, Comm. Pure Appl. Math. 14 (1961), 187-214. MR 157250
  • 3. L. Ehrenpreis, Mean periodic functions. I, Amer. J. Math. 77 (1955), 293-328. MR 70047
  • 4. E. Fischer, Über algebraische Modulsysteme und lineare homogene partielle Differentialgleichungen mit konstanten Koeffizienten, J. für Math. 140 (1911), 48-81.
  • 5. E. Fischer, Über die Differentiationsprozesse der Algebra, J. für Math. 148 (1917), 1-78.
  • 6. L. Flatto, D. J. Newman and H. S. Shapiro, The level curves of harmonic functions, Trans. Amer. Math. Soc. 123 (1966). MR 197755
  • 7. E. W. Hobson, The theory of spherical and ellipsoidal harmonics, Cambridge, 1931.
  • 8. J. Horváth, Basic sets of polynomial solutions for partial differential equations, Proc. Amer. Math. Soc. 9 (1958), 569-575. MR 103330
  • 9. B. Malgrange, Existence et approximation des solutilns des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier 6 (1955-1956), 271-355. MR 86990
  • 10. B. Malgrange, Sur une inégalité de F. Trèves, Math. Z. 72 (1959), 184-188. MR 130569
  • 11. S. N. Mergelyan, On the completeness of systems of analytic functions, Uspehi Mat. Nauk. 8 (1953), 3-63 (Russian). MR 58698
  • 12. H. Muggli, Differentialgleichungen unendlich hoher Ordnung, Comment. Math. Helv. 14 (1942), 381-393. MR 7194
  • 13. D. J. Newman and H. S. Shapiro, A Hilbert space of entire functions related to the operational calculus, University of Michigan, Ann Arbor, 1964, 92 pp. (mimeographed notes).
  • 14. F. Trèves, Lectures on linear partial differential equations with constant coefficients, Rio de Janeiro, 1961, (mimeographed lecture notes). MR 155078
  • 15. Georges Valiron, Sur les solutions des équations différentielles linéaires d’ordre infini et à coefficients constants, Ann. Sci. École Norm. Sup. (3) 46 (1929), 25–53 (French). MR 1509291


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11608-7

American Mathematical Society